# SDR G60A038

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47923
- System (JASC): 5520 · Elevator Structure
- Part: Elevators
- Part number: NLC6041505
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TCAS MADE CONTACT WHILE FLT GCO7580 WAS DEPARTING PHNL, AT APPROXIMATELY 3800 FT.  FLIGHT CREW INITIATED EVASIVE MANEUVER WHICH RESULTED IN STRUCTURAL DAMAGE TO BOTH LT AND RT ELEVATORS.  (M)
